# SDR DXTA2011080804689

- Difficulty date: August 6, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N362QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800051
- Aircraft time: 4,956 hours, 3,275 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pushrod
- Part number: 67421118
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE.  THE GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  A VIBRATION IN THE NOSE WAS FELT.   AFTER POST FLIGHT INSPECTION, APPEARED THE NOSE WHEEL DID NOT ENTER THE WHEEL WELL.  INSPECTED NLG. PERFORMED GEAR SLOW CYCLE.  NOTED LT GEAR DOOR PUSH ROD GOING OVER CENTER. NOTED TORQUE TUBE AND HINGE DAMAGED. INSTALLED NEW LT NOSE GEAR DOOR HINGE, TUBE AND PUSH ROD AND ASSOCIATED HARDWARE, GEAR SWING AND NO DEFECTS NOTED. IAW MM 52-80-20 AND 32-50-00.
